# SDR IPXA2019010937682

- Difficulty date: January 9, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 17,924 hours, 11,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:ASE FWD LWR ENTERT DOOR EMERGENCY LT INOP. ITEM DEFERRED PER MEL 33-51-05-1 C/N M658930 ASSIGNED. **SUPPLEMENTAL SDR** PERF'D VISUAL, FOUND LOOSE TERMINAL ON EMERGENCY LIGHT, RECRIMPED TERMINAL IAW ESPM 20-30-11-0101, OK FOR SVC.
